# SDR ASAA9780234

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054768
- Condition: Corroded
- Location: Bs 200-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, CORROSION AND GOUGES WERE FOUND ON RT INBOARD SEAT TRACK FROM FS 200 TO FS 579, RBL 22.  REMOVED AND REPLACED SEAT TRACK IAW DC9 SRM 51-30-01, 51-30-02, 51-30-05 AND 53-05.  (M)
